Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On nuva ring birth control. Stomach getting bigger, increase in breast size. Mild periods with cramps. Pregnancy chances?

I have been on the birth control nuva ring for almost 2 years now and here recently I have noticed my stomach has been getting larger and its tight. I have frequent urination, nausea, always tired, cravings, increase breast size and my breast are very tender. My husband and I quit using all other types of birth control except for my ring about 3 months ago. I still have my periods but I have been having painful cramps and I don't bleed that much, does it sound to you that I would be pregnant.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
Sometimes nuva ring can lead to side effects like nausea, bloating sensation etc.
If you didn't use it as per the schedule it may not give complete protection.
Though some of your symptoms are suggesting pregnancy, just by symptoms we cannot confirm or exclude the pregnancy.
So you better consult gynecologist and go for pregnancy test. if the test comes negative you can take symptomatic treatment.
If the symptoms persist after this also you can choose some other method of contraception.
For more details you can ask me through: http://www.healthcaremagic.com/doctors/dr-sree-gouri-sr/63429
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions